# SDR CA120529010

- Difficulty date: May 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 12,675 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Part serial: 06036217
- Condition: Failed
- Location: Central Computer
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, THE FLIGHT CREW RECEIVED MULTIPLE FLIGHT CONTROL FAIL MESSAGES, WHICH SENT CASCADING FURTHER MESSAGES.  THE FLIGHT CREW ELECTED TO RETURN AS A PRECAUTION.  THERE WAS NO ADVERSE PASSENGER REACTION.  ON CLB ABOVE FL340, AVNX MAU 3A EICAS AND ASSOCIATED OTHER SYS FAILURE. RETURNED DEPARTURE IAW MOC & FLEET REQUESTS, PROC 4, 5, 6, NIC 5 & 6 RESETS PERFORMED.  IF NFF, REQUEST BY FLEET TO REPLACE NIC + PROC MODULE 5. REPLACED IAW AMM 31-41-04.  CHECKS SERVICEABLE.
